Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 48, NWS Tulsa, OK

June 28, 2025Rogers County, Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 28, 2025, 7:53 AM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2025, 7:53 AM CDT (12:53 UTC)
Expired
Jun 28, 2025, 1:00 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 13 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:30 AM CDTFLASH FLOOD3 Sse Broken Arrow, OKLynn Lane flooded between 101st and 111th in Broken Arrow. Relayed via social media. Time approximated from elapsed time from the post.
Jun 28, 10:35 AM CDTFLASH FLOOD2 Se Broken Arrow, OKIntersection of Washington and South of 23rd Street closed due to flooding. Relayed via social media. Time approximated by the elapsed time since the post.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 157 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
604 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WGUS54 KTSA 281253
FFWTSA
OKC131-143-145-281600-
/O.NEW.KTSA.FF.W.0048.250628T1253Z-250628T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
753 AM CDT Sat Jun 28 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southwestern Rogers County in northeastern Oklahoma...
  East Central Tulsa County in northeastern Oklahoma...
  Northwestern Wagoner County in northeastern Oklahoma...

* Until 1100 AM CDT.

* At 753 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
  Claremore...                       Owasso...
  Coweta...                          Catoosa...
  Verdigris...                       Inola...
  Oneta...                           Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3630 9564 3612 9553 3590 9561 3590 9580
      3615 9579 3617 9582 3629 9580

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
781 
WGUS54 KTSA 281535
FFWTSA
OKC131-143-145-281800-
/O.EXT.KTSA.FF.W.0048.000000T0000Z-250628T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1035 AM CDT Sat Jun 28 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Southwestern Rogers County in northeastern Oklahoma...
  East Central Tulsa County in northeastern Oklahoma...
  Northwestern Wagoner County in northeastern Oklahoma...

* Until 100 PM CDT.

* At 1035 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing and will 
  continue with run off from the heavy rains.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
  Claremore...                       Owasso...
  Coweta...                          Catoosa...
  Verdigris...                       Inola...
  Oneta...                           Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3630 9564 3612 9553 3590 9561 3590 9580
      3615 9579 3617 9582 3629 9580

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:27 AM CDT, 1 hour 26 minutes earlier. Its key messages:

  • Issued at 346 AM CDT Sat Jun 28 2025
  • Hot and humid conditions will continue for the next week with heat indices of 95-105 F across the area.
  • Daily scattered showers and storms expected much of the next week with locally heavy rains and downburst winds the primary hazards.
Area forecast discussion, Jun 28, 6:27 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
627 AM CDT Sat Jun 28 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 346 AM CDT Sat Jun 28 2025

   - Hot and humid conditions will continue for the next week with
     heat indices of 95-105 F across the area.

   - Daily scattered showers and storms expected much of the next
     week with locally heavy rains and downburst winds the primary
     hazards.

&&

.SHORT TERM...
(Today)
Issued at 346 AM CDT Sat Jun 28 2025

Showers and thunderstorms have developed across parts of
northeast Oklahoma early this morning, and this activity is
expected to continue through the morning hours and possibly expand
in coverage, so pops will be relatively high across northeast
Oklahoma and northwest Arkansas this morning.

Isolated showers and storms may also develop again this afternoon,
but coverage should be much more sparse than it was Friday.
Afternoon high temperatures will once again warm into the upper
80s to lower 90s, with heat index values reaching near or above
100 degrees in a few spots.

&&

.LONG TERM...
(Tonight through Friday)
Issued at 346 AM CDT Sat Jun 28 2025

Daily shower and thunderstorm chances will persist through the
upcoming week, with an uptick in shower and storm coverage early
next week as a weak frontal boundary sags south into the area.
Locally heavy rainfall and gusty winds will be the main threats
with the storms. Precipitation coverage will wane during the
latter half of next week, but at least isolated convection is
likely each day. Temperatures will remain near the seasonal
averages, with most places seeing highs in the low to mid 90s and
lows in the low to mid 70s each day. Afternoon heat index values
will range from 95 to 105 each day.

&&

.AVIATION...
(12Z TAFS)
Issued at 627 AM CDT Sat Jun 28 2025

Scattered showers and storms currently ongoing across NE OK will
slowly shift eastward throughout the morning hours. Occasional
reduced vis and cig concerns will accompany any cores of heavier
rain. Otherwise, VFR conditions will prevail through the period.
As precipitation clears this afternoon, gusty southerly winds will
arrive across NE OK with gusts of around 20 knots possible.
Scattered rain chances could return tomorrow morning as well, but
chances appear to be too low to mention at this point.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  75  93  76 /  50  10  20  30
FSM   93  74  94  75 /  50  10  20  10
MLC   92  75  94  76 /  30  10  10  10
BVO   91  73  93  72 /  40  20  20  50
FYV   89  71  92  71 /  60  20  40  20
BYV   88  71  91  73 /  70  20  50  30
MKO   92  74  94  75 /  50  10  20  20
MIO   89  73  92  73 /  70  30  40  50
F10   92  75  93  74 /  30  10  20  20
HHW   93  74  93  75 /  10   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...05
LONG TERM....05
AVIATION...04
Hazardous weather outlook, Jun 28, 5:24 AM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 AM CDT Sat Jun 28 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 AM CDT Sat Jun 28 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Mainly Northeast Oklahoma and Northwest Arkansas.
	ONSET...This Afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...Mainly Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...This Afternoon.

DISCUSSION...
Scattered showers and thunderstorms will affect parts of northeast
Oklahoma and northwest Arkansas this morning, with locally heavy
rainfall possible due to slow storm motions.

More isolated thunderstorms are expected to develop this
afternoon. These storms will pose a limited threat for damaging
downburst winds. Locally heavy rainfall will be possible with
these storms as well.

Heat index values will climb into the 100 to 103 degree range this
afternoon across parts of eastern Oklahoma, especially near and
west of the Highway 75 corridor.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY through FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Daily thnderstorm chances will exist each day through next week,
with a limited threat for damaging downburst winds. Locally heavy
rainfall will also be possible. An uptick in storm coverage is
expected around Monday as a weak cold front sags south into the
area. Afternoon heat index values will range from 95 to 105
degrees each day during the upcoming week.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:01 PM CDTSpecial Weather StatementTSAHaskell44 min
Jun 27, 7:07 PM CDTSpecial Weather StatementTSAAdair38 min
Jun 27, 7:54 PM CDTSpecial Weather StatementTSALeFlore36 min
Jun 27, 8:03 PM CDTSpecial Weather StatementTSASequoyah42 min
Jun 27, 8:27 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah32 min
Jun 28, 4:22 AM CDTAreal Flood AdvisoryTSAOsage, Washington3 hr
Jun 28, 7:20 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner3 hr
Jun 28, 7:25 AM CDTFlash Flood WarningTSACreek, Tulsa5 hr
Jun 28, 8:08 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa, Rogers3 hr
Jun 28, 8:51 AM CDTAreal Flood AdvisoryTSACherokee, Mayes, Rogers, Wagoner3 hr
Jun 28, 2:30 PM CDTRiver Flood AdvisoryTSAOttawa6 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.